# SDR WVBA01699

- Difficulty date: December 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4082T
- Make and model: Piper PA-31-350
- Aircraft serial: 318152089
- System (JASC): 2200 · Auto Flight System
- Part: Switch
- Part number: 065501100
- Condition: Failed
- Location: Afcs
- Part time: 1,104 hours
- Component: KA132
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED AUTOPILOT WOULD DIS-ENGAGE IN FLIGHT AND WOULD NOT RE-ENGAGE. SYSTEM WAS CHECKED ON GROUND PER A/C P.O.H.  ACCELEROMETER SWITCH WOULD NOT TEST IN THE UP POSITION AND WAS INTERMITTENT IN THE DOWN POSITION.  SWITCH WAS REMOVED FROM SERVICE.  (X)
